Lucio Damascelli

Qualifica
ASSOCIATO CONFERMATO
Fonte dei dati: Archivio della Ricerca http://art.torvergata.it
  1. Damascelli, L., Gladiali, F., & Pacella, F. (2014). Symmetry results for cooperative elliptic systems in unbounded domains. INDIANA UNIVERSITY MATHEMATICS JOURNAL, 63(3), 615-649. Dettagli
  2. Damascelli, L., Merchan, S., Montoro, L., & Sciunzi, B. (2014). Radial symmetry and applications for a problem involving the $-\Delta_p(\cdot)$ operator and critical nonlinearity in~$\mathbb{R}^N$. ADVANCES IN MATHEMATICS, 265, 313-335. Dettagli
  3. Damascelli, L., & Pacella, F. (2013). SYMMETRY RESULTS FOR COOPERATIVE ELLIPTIC SYSTEMS VIA LINEARIZATION. SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 45(3), 1003-1026. Dettagli
  4. Damascelli, L., Gladiali, F., & Pacella, F. (2013). A symmetry result for semilinear cooperative elliptic systems. In J.B. Serrin, E.L. Mitidieri, & V.D. Rădulescu (a cura di), Recent trends in nonlinear partial differential equations 2.: stationary problems (pp. 187-204). AMS. Dettagli
  5. Pianigiani, G., Anichini, G., Cellina, A., Ricceri, B., Damascelli, L., Myjak, J., et al. (2013). Francesco S. De Blasi remembered by close friends and colleagues. LIBERTAS MATHEMATICA, 33(1), 135-147. Dettagli
  6. Damascelli, L., & Sciunzi, B. (2010). Liouville results for m-Laplace equations in a half plane in R2. DIFFERENTIAL AND INTEGRAL EQUATIONS, 23(5-6), 419-434,. Dettagli
  7. Damascelli, L., Farina, A., Sciunzi, B., & Valdinoci, E. (2009). Liouville results for m-Laplace equations of Lane-Emden-Fowler type. ANNALES DE L INSTITUT HENRI POINCARÉ. ANALYSE NON LINÉAIRE, 26(4), 1099-1119. Dettagli
  8. Damascelli, L., & Sciunzi, B. (2006). Harnack inequalities, maximum and comparison principles, and regularity of positive solutions of m-laplace equations. CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 25(2), 139-159. Dettagli
  9. Damascelli L., S.B. (2005). Qualitative properties of solutions of m-Laplace systems. ADVANCED NONLINEAR STUDIES, 5(2), 197-221. Dettagli
  10. Damascelli, L., & Gladiali, P. (2004). Some nonexistence results for positive solutions of elliptic equations in unbounded domains. REVISTA MATEMATICA IBEROAMERICANA, 20(1), 67-86. Dettagli
  11. Damascelli, L., & Sciunzi, B. (2004). Regularity, monotonicity and symmetry of positive solutions of m-Laplace equations. JOURNAL OF DIFFERENTIAL EQUATIONS, 206(2), 483-515. Dettagli